AF Association

Pvi abalation update

Hi all bloods at right level ready for abalation leicester hospital rang them said maybe 2 months waiting for appointment for it only problem is that the warferin is making me so unwell nosebleeds, loss or energy strength feel terrible told nurse she made appointment to c gp gp says carnt really do anything until the abalations been done which seems a while away anyone else havin probs like this can some just message carnt seem to see my posts thanx oaky

9 Replies
oldestnewest

Can anyone c this post thanx just message if ya can thanx

Reply

yes

Reply

Thanx bob

Reply

Sounds like your GP is fobbing you off. There's no reason why he/she couldn't prescribe one of the warfarin replacements (NOAC) which, if it is the warfarin that's causing you problems, should make you feel a lot better. The ablation is a red herring as you will still be taking anti-coagulants after the procedure - if you are wise! Ask your GP why he is delaying your treatment. As support you could ring your EP/cardiologist's secretary (hospital will have the number) and confirm that he is happy for your GP to prescribe a NOAC.

Reply

Thanx for that I've rang the gp this morning told um need to c head gp 11.20 today your right I'm fed up of feeling like this thank u oaky

Reply

Be aware though that some EP's like you on warfarin for ablation. Mine does and for 6 months after. So better check with him.

Reply

Thanx barb will contact ep s secretary

Reply

Thanx for all ya help went to gp he's writing to either bring forward appointment and c wot cardiologist says about changing waferin

Reply

Sounds good, oakycoky!

Reply

You may also like...